# SDR AALA20120120TUL34

- Difficulty date: January 20, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N466AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49596
- Aircraft time: 67,716 hours, 35,798 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HAS CORROSION ON LONGERON 29 LEFT BETWEEN STATIONS 1287 TO 1309.  REMOVED DAMAGED SECTION OF LONGERON AND SPLICED IN NEW LONGERON SECTION FROM STATIONS 1280 TO 1300 PER SRM 53-02-00.
